Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Asthamatic bronchitis. Took antibiotics. Developed mouth ulcers. Took becosules. Further advise on the medicine

hi Doctor,

I was diagonised with asthamatic bronchitis and was given antibiotics for the same. Now i am cured of the problem but soon i realised i developed mouth ulcers and i did not have the last one day course of the antibiotics feeling that may have caused the ulcers. I have aroung 7 to 8 ulcers and are very painful. i am advised to take becosules tab now and have stopped all antibiotics as i am cured
. Wanted to ask if this will help in treating ulcers as i still dont find a great respite from it.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Candid _B oral drops are there to be put on tongue 2-3 times a day 2-3 drops. Avoid solid food in mouth and take oral sips from a straw of juices, liquids diets.Rinse mouth with listerine after every meal
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor